# SDR 2016FA0000148

- Difficulty date: March 2, 2016
- Submitted: March 29, 2016
- Operation: General aviation
- Aircraft: N2115K
- Make and model: Cessna 182T
- Aircraft serial: 18281322
- Aircraft time: 1,129 hours
- Engine: Lyc IO540AB1A5
- Engine time: 1,129 hours
- Propeller: Mcauly B2D34C235
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Condition: Stuck
- Location: Exhaust
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

OWNER REPORTED LOSS OF POWER, EXTREMELY ROUGH RUNNING ENGINE, UNABLE TO MAINTAIN ALTITUDE, FORCED LANDING. ENGINE INSPECTION FOUND NR 4 CYLINDER EXHAUST VALVE STUCK OPEN, BENT PUSH-ROD AND ROD HOUSING.  BORESCOPE INSPECTION OF THE CAMSHAFT LOBE, LIFTER FACE, REVEALED NO OTHER FAILURE.  INSTALLED NEW OEM CYLINDER, PISTON, RING ASSY, PN 05K21117, -35 PUSH ROD, AND NEW PUSH ROD HOUSING IAW MM. THE AIRCRAFT OWNER IS IN POSSESSION OF THIS CYLINDER IF NEEDED FOR FURTHER INSPECTION.
